This is my third time stopping Cymbalta. I stopped Cymbalta 4 weeks ago. I used the every other day method as I didn't have the patience for the beads method especially that I don't get much withdrawal symptoms the first period. During the first month or 6 weeks, I mostly have brain zaps that I can deal with. After the (4-6 weeks), I start feeling inner chills and shakings near my heart, cold hand and feet, few panic or anxiety attacks, feeling unsecure or slightly frightened (part of it I think because of the chills), my sleeps are messed up.
This was the case too the first two times I stopped Cymbalta. However, the first time I stopped Cymbalta, after 6 weeks, I got involuntary muscle spasms and twitches and chills for around 15 minutes then everything became worse afterwards for two weeks so I took Cymbalta again.
The second time I started developing strong OCD so I took Faverine SSRI then after 6 months I returned to Cymbalta as I got a lot of anxiety and panic attacks.
This time I don't want to go back to Cymbalta or any other med. I hope you can help me. I'm now 34 (male) and started antidepressants when I was 18. The longest time without any meds was for 2 months during this period as far as I remember. Hopefully this time I can bear not taking more meds.
I have some questions:
1 - How long should I endure for my brain to be normal again?
2 - Can I use pharma GABA or it is considered a med and will mess up my brain? (I don't want to be desensitized again) (I found this on amazon (look below plz))
3- What's a good fish oil brand to get? Does fish oil increase tics (Tourette's syndrome)?
4- Any good supplements to help in the chills and cold feet and hands? I don't know what cymbalta did to my blood vessels. I don't feel this cold when i'm on it.
5- Any other good supplements that doesn't act like caffeine? I have caffeine intolerance, very small quantities can get me a panic or anxiety attack and increases the tics.
My original illness is panic/ anxiety disorder. I only noticed the caffeine intolerance a few years ago...I think this is one of the reasons I've been ill for that long.
Amazon link (https://www.amazon.c...18317446&sr=8-6)
I sincerely appreciate the time you took to read this